# SDR ASAA12511650

- Difficulty date: June 3, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,144 hours, 6,558 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BOTTOM RT EGT SIGNAL (T495S2) IS OUT OF RANGE.   ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW MM 77-21-01-200-801-F00.  FOUND SLIGHTLY HIGH RESISTANCE BETWEEN PIN H AND PIN LOWER CASE A OF 15.6 OHMS ON CONNECTOR J9 DP0909. CLEANED CONNECTOR REF MM 70-70-01, SUBSEQUENT READING OF 5.95 OHMS AFTER CLEANING IS WITHIN LIMITS.  ALL INSULATION RESISTANCE VALUES WITHIN LIMITS.
